# SDR ABXA050273

- Difficulty date: October 27, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- Aircraft time: 54,475 hours, 59,799 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 592032979
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO 1/4" CRACKS IN FUSELAGE SKIN COMING OUT OF FASTENER HOLE AT FORWARD LOWER CARGO DOOR CUT-OUT UPPER FORWARD CORNER.  REPAIRED AREA IAW SR 09530117.
